# SDR SIMA20150205003

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,324 hours, 34,180 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00423
- Condition: Failed
- Location: Cabni Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PRESSURIZATION DID NOT WORK IN FLIGHT SEE PREVIOUS LOG PAGE 3732954.  PREVIOUS WRITE UP MANUAL PRESS CONTROL FUNCTIONS OK.  R & R PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
